# SDR DL738101291

- Difficulty date: May 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 25,587 hours, 15,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING BATTERY PACKS M1694, M1675, M1676 FAILED CAPACITANCE CHECK. REPLACED BATTERY PACKS M01694, M01675 AND M01676, CHECKS OK.
